# SDR TRAX200600885

- Difficulty date: October 13, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 29,397 hours, 33,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON DOUBLER ON STRINGER 4 RT AFT OF PRESS BULKHEAD (FS 44) IN AFT AV COMPARTMENT.  CORROSION ON OUBLER OF STRG 4 RH AFT OF PRESS BULKHEAD REMOVED AS PER SRM 51-21-42 AND FOUND WITHIN LIMITS IAW SRM 53-81-00. MATERIAL THICKNIESS0.040  MATERIAL REMOVED 0.003  WITHIN LIMITS AS PER SRM 53-81-00 . REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SF 663 AND FAR 43 APPENDIX A. REPAIR ACCOMPLISHED IAW WITH SRM 51-21-42. (CLOSED)
